EconPapers    
Economics at your fingertips  
 

A note on stochastic domination for discrete exponential families

Yuan-Tsung Chang and William E. Strawderman

Statistics & Probability Letters, 2015, vol. 98, issue C, 131-135

Abstract: We show that, for discrete exponential families, the sample mean of n observations does not stochastically dominate a single observation when estimating the population mean. This is in stark contrast to the case of a normal distribution.

Keywords: Discrete exponential families; Stochastic domination; Universal domination; Pitman closeness (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715214004234
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:98:y:2015:i:c:p:131-135

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2014.12.020

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:98:y:2015:i:c:p:131-135